Metrics

From
Generating Function for M(m,n) by Sabuj Das and Haradhan Kumar Mohajan Turkish Journal of Analysis and Number Theory. 2014, 2(4), 125-129 doi:10.12691/tjant-2-4-4
Views
12497
Html 12061
Abstract 436
01 August 2014 (publication date) through 19 August 2022 *
20.85 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5553
PDF2606
Epub1004
XML1351
PPT0
Figures312
Tables280
Export: 2569
RIS819
BibTex853
Endnote897
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com